# SDR 97ZZZX967

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N222TB
- Make and model: Beech V35-TC
- Aircraft serial: D8242
- Engine: Cont TSIO520DB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Wear
- Location: Engine
- Part time: 361 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, COMPRESSION CHECK REVEALED ALL SIX CYLINDERS LOW.  TOTAL TIME 360.5 HOURS SINCE RAM CONVERSION TO STC SE3631SW ON ALL CYLINDERS.  SUSPECT OVERLEANING.
